The bivariate Hermite polynomials up to order six
Year of publication: |
1979
|
---|---|
Authors: | Barndorff-Nielsen, Ole ; Pedersen, Bo V. |
Published in: |
Scandinavian journal of statistics : SJS ; theory and applications. - Oxford : Blackwell, ISSN 0303-6898, ZDB-ID 186702-7. - Vol. 6.1979, 3, p. 127-128
|
Subject: | Statistiktheorie |
-
David, Herbert A., (1970)
-
The multimedia project MM*Stat for teaching statistics
Rönz, Bernd, (2000)
-
Spreadsheets as tools for statistical computing and statistics education
Neuwirth, Erich, (2000)
- More ...
-
Non-Gaussian OU based models and some of their uses in financial economics
Barndorff-Nielsen, Ole, (2000)
-
A Central Limit Theorem for Realised Power and Bipower Variations of Continuous Semimartingales
Barndorff-Nielsen, Ole, (2004)
-
Multipower Variation and Stochastic Volatility
Barndorff-Nielsen, Ole, (2004)
- More ...